# SDR CAL950080

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: AUL71221
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

HNL - FLT 0906 - THE NR 1 ENGINE FIRE WARNING 'B' LOOP LIGHT BEGAN TO FLICKER ON AND OFF AND EVENTUALLY ILLUMINATED STEADILY WHILE ON DESCENT INTO HNL.  THE NR 1 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND THE PYLON FORWARD 'B' LOOP AT FAULT.  THE PYLON FORWARD 'B' LOOP WAS REMOVED AND REPLACED.  IN ADDITION, THE PYLON AFT LOOP A AND B ASSEMBLY WAS REPLACED.  OPERATION OF THE 'B' FIRE DETECTION LOOP CHECKED GOOD.  (X)
